# SDR SWAA2023122735424

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 30,676 hours, 14,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT CEILING EMERGENCY EXIT SIGN INOP<[01] REMOVED AND REPLACED OVERWING AISLE CEILING EMERGENCY EXIT SIGN. OPS CHECK GOOD. REF AMM 33-51-03
